Extremal lattices and the construction of lattice rules

Описание

Тип публикации: статья из журнала

Год издания: 2011

Идентификатор DOI: 10.1016/j.amc.2010.09.065

Ключевые слова: Multivariate numerical integration, Lattice rule, Extremal lattice, Extremal, Lattice rules, Numerical integrations, Integration

Аннотация: After introducing the concept of extremal lattices we show how these can be used to construct lattice rules of a high trigonometric degree. (C) 2010 Elsevier Inc. All rights reserved.

Ссылки на полный текст

Издание

Журнал: APPLIED MATHEMATICS AND COMPUTATION

Выпуск журнала: Vol. 217, Is. 9

Номера страниц: 4397-4407

ISSN журнала: 00963003

Место издания: NEW YORK

Издатель: ELSEVIER SCIENCE INC

Авторы

  • Osipov Nikolay N. (Siberian Fed Univ, Inst Space & Informat Technol, Krasnoyarsk 660041, Russia)
  • Cools Ronald (Katholieke Univ Leuven, Dept Comp Sci, B-3001 Heverlee, Belgium)
  • Noskov Michael V. (Siberian Fed Univ, Inst Space & Informat Technol, Krasnoyarsk 660041, Russia)

Вхождение в базы данных